# SDR DALA2016101007134

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 67,757 hours, 49,500 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE FUNCTION- BALL END OF CABLE TO LOCK IN CLIP. FIGURE 2. ITEM 13.   REPLACED THE CABLE IAW AMDS 5350-010177-0101.
